# SDR SWIA201904250781

- Difficulty date: March 9, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL ON FWD SIDE BETWEEN DOOR DATUMS 4 AND 5 HAS AREAS OF CORROSION. (C-CHECK) RO: 04/21/2019 REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL BETWEEN DATUMS 4 AND 5 IAW SRM AND REO. PRESSURE CHECKS GOOD.
